American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. D. Rice and G. J. Tashjian. Cartesian-closed coreflective subcategories of uniform spaces . Trans. Amer. Math. Soc. 276 (1983) 289-300. MR 684509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Miguel L. Laplaza. Embedding of closed categories into monoidal closed categories . Trans. Amer. Math. Soc. 233 (1977) 85-91. MR 0480686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1